# SDR UALA2013040102060

- Difficulty date: March 29, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 46,538 hours, 10,002 cycles
- Engine: Pwa PW4077
- System (JASC): 4910 · APU Cowling/Containment
- Part: Rod End
- Condition: Worn
- Location: Apu Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT APU MOUNT ROD ENDS WORN.  REPLACED ROD ENDS.
